Skip to Main content Skip to Navigation
Journal articles

A compact LIL for martingales in 2-smooth Banach spaces with applications

Abstract : We prove the compact law of the iterated logarithm for stationary and ergodic differences of (reverse or not) martingales taking values in a separable 2-smooth Banach space (for instance a Hilbert space). Then, in the martingale case, the almost sure invariance principle is derived from a result of Berger. From those results, we deduce the almost sure invariance principle for stationary processes under the Hannan condition and the compact law of the iterated logarithm for stationary processes arising from non-invertible dynamical systems. Those results for stationary processes are new, even in the real valued case. We also obtain the Marcinkiewicz-Zygmund strong law of large numbers for stationary processes with values in some smooth Banach spaces. Applications to several situations are given.
Document type :
Journal articles
Complete list of metadatas

https://hal-centralesupelec.archives-ouvertes.fr/hal-02404276
Contributor : Delphine Le Piolet <>
Submitted on : Wednesday, December 11, 2019 - 11:34:26 AM
Last modification on : Thursday, July 2, 2020 - 9:12:02 AM

Links full text

Identifiers

Collections

Citation

Christophe Cuny. A compact LIL for martingales in 2-smooth Banach spaces with applications. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2015, 21 (1), pp.374-400. ⟨10.3150/13-BEJ571⟩. ⟨hal-02404276⟩

Share

Metrics

Record views

32